# SDR SWAA061653

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 41,845 hours, 36,207 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR AFT FRAME CRACKED AT LOWER CORNER.  REPAIRED FRAME SECTION PER BOEING DRAWING.
